Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Penile tears, puss discharge. History of diabetes. What could be the reason?

My husband is 38 years old and a type 2 diabetic. He has penial tears and some puss discharge . I was worried. What should he do? He went to the doctor yesterday, but he was only told to apply Goldbond. This is not the first time this has occurred. It also happened last summer right before he was diagnosed with diabetes . He has not been monitoring his blood levels, and I think this is partially why and what this going on. I am very concerned.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Amyotwell,
Thanks for query.
It seems that your husband got infection on penile tear and requires antibiotic medicine.
As he is having diabetes,infection is precipitated fast.
Clean the part with antiseptic lotion and apply antibiotic cream.
Ok and bye.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor